Best one-sided approximation on the average for the classes of differentiable functions by algebraic polynomials

  • V. V. Sedunova

Abstract

We establish the best asymptotic one-sided approximation on the average for $r$ -differentiable functions from the class $W_{∞}^r$ where r is even, by algebraic polynomials.
Published
25.02.2017
How to Cite
SedunovaV. V. “Best One-Sided Approximation on the Average for the Classes of differentiable functions by Algebraic Polynomials”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 2, Feb. 2017, pp. 215-27, http://umj.imath.kiev.ua/index.php/umj/article/view/1687.
Section
Research articles